MAUDE Adverse Event Report: 4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE; ANTIBACKOUT PLATE DRIVER

4WEB, INC. 4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE; ANTIBACKOUT PLATE DRIVER
Model Number ASTS-SA-100020
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The broken driver was returned to the manufacturer and analyzed.Production records were reviewed and no manufacturing deficiences were identified that could have contributed to this event.
 
Event or Problem Description
The tip of the anti-backout plate driver used in surgery broke in the anti-backout plate (abp) of the 4web anterior cage.It was reported that the instrument tip was broken when the surgeon was locking the abp.The tip of the instrument was left in the patient since it could not be retrieved.Surgery was completed successfully.

Brand Name
4WEB ANTERIOR SPINE TRUSS SYSTEM - STAND ALONE
Common Device Name
ANTIBACKOUT PLATE DRIVER
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
MDR Report Key12163275
Report Number3009189869-2021-00003
Device Sequence Number3181444
Product Code HXX
UDI-Device Identifier00812998044375
UDI-Public00812998044375
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberASTS-SA-100020
Device Catalogue NumberASTS-SA-100020
Device Lot Number911459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR